# SDR 98FDEA00009

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 STRUT OVERHEAT LIGHT CAME ON DURING CLIMBOUT.  FOLLOWED THE RED TAB PROCEDURES AND LIGHT EXTINGUISHED.  REMOVED AND REPLACED NR 1 ENGINE ANTI-ICE VALVE GASKET ON TOP SIDE OF VALVE.  LEAK CHECK GOOD.  REMOVED AND REPLACED NR 1 ENGINE STRUT OVERHEAT SENSE LINE PER MAINTENANCE MANUAL 26-14-1.  GROUND RUN OPERATIONAL CHECK GOOD.  RAN AIRCRAFT AT TAKEOFF POWER FOR 5 MINUTES NO DEFECTS NOTED.
